Home

CDs & DVDs

Free Articles

Training

Self Help

Newsletter

Blog

Forum
Psychology forum home -> Depression -> Venlafaxine Withdrawal This topic is locked: you cannot edit posts or make replies.

Venlafaxine Withdrawal


Connect with Uncommon Knowledge

Depression Resources

 
Free Depression Learning Path

How Depression Works

Post-natal Depression (article)

Depression and Anxiety, the link (article)

Depression Recovery Program

Treating Depression with Hypnosis (ebook)

Storytelling CD

Discussion Forums


   Psychology

   Depression

   Anxiety and Panic Attacks

   Anger Management

   Addictions

   Eating Disorders

   Public Speaking

   Workplace Psychology

   Self Esteem and Confidence

   Relationships

   Hypnosis

   Practitioners' Lounge

   Emotional Intelligence

   Light Lounge

 


Bookmark and Share



 
Author Thread
louise.mcgill56@yahoo.com
New Member


Joined: 06 Nov 2010
Posts: 1

Post Mon Nov 08, 2010 5:36 pm

Venlafaxine Withdrawal    Reply with quote  

My story in short. I was prescribed Venlafaxine 4 years ago for anxiety. I have never really felt it worked,I still had palpatations. My doctor decided last month to change to Mirtazapene, and I had to cut down on Ven for three weeks which I did. In my infinite wisdom I decided to just come off and not bother with the Mirtazapene as I want to be free of all ADs. I am on day 4 and have been suffering the chills,sweats,head zaps,nausea,aches and pains to name but a few. I am eating lots of avocados,tomatoes,bananas and good foods,drinking loads of water. I am also taking supplements L tyrosene,magnesium,strong wide spectrum vitamin,B6,and ginger. I am taking epsom salts hot baths. How long will these symptoms last for??? Should I try anything else. I would appreciate all suggestions.
  
jurplesman
Super Member


Joined: 21 Jun 2004
Posts: 14148
Location: Sydney, Australia

Post Tue Nov 09, 2010 4:28 am

Re: Venlafaxine Withdrawal    Reply with quote  

quote:
Originally posted by louise.mcgill56@yahoo.com
My story in short. I was prescribed Venlafaxine 4 years ago for anxiety. I have never really felt it worked,I still had palpatations. My doctor decided last month to change to Mirtazapene, and I had to cut down on Ven for three weeks which I did. In my infinite wisdom I decided to just come off and not bother with the Mirtazapene as I want to be free of all ADs. I am on day 4 and have been suffering the chills,sweats,head zaps,nausea,aches and pains to name but a few. I am eating lots of avocados,tomatoes,bananas and good foods,drinking loads of water. I am also taking supplements L tyrosene,magnesium,strong wide spectrum vitamin,B6,and ginger. I am taking epsom salts hot baths. How long will these symptoms last for??? Should I try anything else. I would appreciate all suggestions.


You are on the right track, but you may be forgetting that people with mood disorders like having anxiety attacks are hypoglycemic.

You should also be a on a hypoglycemic diet.

Read:

Beating Anxiety and Phobias

and discuss with a Nutritional Doctor, Clinical Nutritionist or Nutritional Psychotherapist. Most people can overcome the problem by adopting the Hypoglycemic Diet.
For more information use our Search our Web Site and look for articles containing topics entered in search engine.
PsyChris
MVP
MVP


Joined: 23 Dec 2007
Posts: 1452
Location: Brooklyn, NY

Post Tue Nov 09, 2010 4:37 am

   Reply with quote  

They should last about a week. In the future you need to tell your doctor you want to stop and they will tell you how to do it-- you could have avoided these symptoms.

Cognitive Behavioral therapy is very effective for treating anxiety. Have you considered it?
  

This topic is locked: you cannot edit posts or make replies.

Jump to:  

Related topics
Why do I always feel so alone and worthless?
I cannot stop eating
Seeing a doctor
anyone know anything about prenatal depression???
How to change thinking styles?
 

All times are GMT.
The time now is Sun Apr 20, 2014 1:59 pm
  Display posts from previous:      




Psychology  

Powered by phpBB © 2001, 2005 phpBB Group